2 doctors weighed in:

Please explain what are the causes, symptoms and medication of goiter?

2 doctors weighed in
Dr. Marsha Davis
Internal Medicine
1 doctor agrees

In brief: Depends

Footers come when your thyroid is working too hard.
If your diet is lacking iodine you can get a goiter. If your body makes antibodies against your own thyroid( like being allergic to yourself ) you can get a goiter to. It is a big like knot in the center of your neck and should not be painful. Usually the medication needed is thyroid supplementation

In brief: Depends

Footers come when your thyroid is working too hard.
If your diet is lacking iodine you can get a goiter. If your body makes antibodies against your own thyroid( like being allergic to yourself ) you can get a goiter to. It is a big like knot in the center of your neck and should not be painful. Usually the medication needed is thyroid supplementation
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors